# SDR SIMA202212110001

- Difficulty date: December 10, 2022
- Submitted: December 11, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 40,881 hours, 36,405 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200111024
- Condition: Faulted
- Location: Anti-Ice System
- Part time: 41,108 hours, 36,781 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVERTEMP WARNING ON ICAS DURING CLIMBOUT IN ICING CONDITIONS.  R & R FAN AIR CONTROL THERMOSTAT IAW AMM 36-11-06. DURING RAR OF THERMOSTAT, FOUND HOSE LEADING TO THERMOSTAT CRACKED. R & R HOSE IAW AMM 36-11-06. OPS CHECKED GOOD. NO DEFECTS NOTED.
